# SDR 95ZZZX3224

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69540
- Make and model: Cessna 340A
- Aircraft serial: 340A0694
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 2000APR
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPERATOR INTERVENTION ALLOWS THE TURN-OFF PRIVILEGE OF EXTERNAL ANNUNCIATOR LIGHTS.  SUBMITTER BELIEVES THIS IS A SAFETY ISSUE.
